Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the density of the distribution of $ p$-stable seminorms, $ 0<p<1$

Authors: Maciej Lewandowski and Tomasz Żak
Journal: Proc. Amer. Math. Soc. 100 (1987), 345-351
MSC: Primary 60B11; Secondary 60E07
MathSciNet review: 884477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu $ be a symmetric $ p$-stable measure, $ 0 < p < 1$, on a locally convex separable linear metric space $ E$ and let $ q$ be a lower semicontinuous seminorm on $ E$. It is known that $ F(t) = \mu \{ x:q(x) < t\} $ is absolutely continuous with respect to the Lebesgue measure. We prove an explicit formula for the density $ F'(t)$ and give an asymptotic estimate of it at infinity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 60E07

Retrieve articles in all journals with MSC: 60B11, 60E07

Additional Information

PII: S 0002-9939(1987)0884477-7
Keywords: Stable measures, seminorms, density
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia